World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Our website is made possible by displaying certain online content using javascript.
In order to view the full content, please disable your ad blocker or whitelist our website www.worldscientific.com.

System Upgrade on Mon, Jun 21st, 2021 at 1am (EDT)

During this period, the E-commerce and registration of new users may not be available for up to 6 hours.
For online purchase, please visit us again. Contact us at [email protected] for any enquiries.
Stochastic Differential Equations with Markovian Switching cover

This textbook provides the first systematic presentation of the theory of stochastic differential equations with Markovian switching. It presents the basic principles at an introductory level but emphasizes current advanced level research trends. The material takes into account all the features of Ito equations, Markovian switching, interval systems and time-lag. The theory developed is applicable in different and complicated situations in many branches of science and industry.

Sample Chapter(s)
Chapter 1: Brownian Motions and Stochastic Integrals (1,392 KB)

Request Inspection Copy


Contents:
  • Brownian Motions and Stochastic Integrals
  • Inequalities
  • Stochastic Differential Equations with Markovian Switching
  • Approximate Solutions
  • Boundedness and Stability
  • Numerical Methods for Asymptotic Properties
  • Stochastic Differential Delay Equations with Markovian Switching
  • Stochastic Functional Differential Equations with Markovian Switching
  • Stochastic Interval Systems with Markovian Switching
  • Applications

Readership: Students and researchers in mathematics, statistics, probability, control and communications engineering, information science, physics, economics and finance.
Free Access
FRONT MATTER
  • Pages:i–xviii

https://doi.org/10.1142/9781860948848_fmatter

No Access
Brownian Motions and Stochastic Integrals
  • Pages:1–50

https://doi.org/10.1142/9781860948848_0001

No Access
Inequalities
  • Pages:51–76

https://doi.org/10.1142/9781860948848_0002

No Access
Stochastic Differential Equations with Markovian Switching
  • Pages:77–110

https://doi.org/10.1142/9781860948848_0003

No Access
Approximate Solutions
  • Pages:111–154

https://doi.org/10.1142/9781860948848_0004

No Access
Boundedness and Stability
  • Pages:155–228

https://doi.org/10.1142/9781860948848_0005

No Access
Numerical Methods for Asymptotic Properties
  • Pages:229–270

https://doi.org/10.1142/9781860948848_0006

No Access
Stochastic Differential Delay Equations with Markovian Switching
  • Pages:271–300

https://doi.org/10.1142/9781860948848_0007

No Access
Stochastic Functional Differential Equations with Markovian Switching
  • Pages:301–318

https://doi.org/10.1142/9781860948848_0008

No Access
Stochastic Interval Systems with Markovian Switching
  • Pages:319–350

https://doi.org/10.1142/9781860948848_0009

No Access
Applications
  • Pages:351–394

https://doi.org/10.1142/9781860948848_0010

Free Access
BACK MATTER
  • Pages:395–409

https://doi.org/10.1142/9781860948848_bmatter